Weak approximation of a fractional SDE

Abstract : In this note, a diffusion approximation result is shown for stochastic differential equations driven by a (Liouville) fractional Brownian motion B with Hurst parameter H in (1/3,1/2). More precisely, we resort to the Kac-Stroock type approximation using a Poisson process studied in Bardina, Jolis and Tudor (2003) and Delgado and Jolis (2000), and our method of proof relies on the algebraic integration theory introduced by Gubinelli (2004).
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2010, 120 (1), pp.39-65. <10.1016/j.spa.2009.10.008>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00170074
Contributeur : Ivan Nourdin <>
Soumis le : mardi 9 décembre 2008 - 13:06:07
Dernière modification le : jeudi 27 avril 2017 - 09:46:38
Document(s) archivé(s) le : mercredi 22 septembre 2010 - 10:54:35

Fichiers

weak.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Xavier Bardina, Ivan Nourdin, Carles Rovira, Samy Tindel. Weak approximation of a fractional SDE. Stochastic Processes and their Applications, Elsevier, 2010, 120 (1), pp.39-65. <10.1016/j.spa.2009.10.008>. <hal-00170074v2>

Partager

Métriques

Consultations de
la notice

277

Téléchargements du document

156